Cole, Diana J. and Morgan, Byron J. T. (2010) Parameter Redundancy with Covariates. Biometrika, 97 (4). pp. 1002-1005. ISSN 1464-3510. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
We show how to determine the parameter redundancy status of a model with covariates from that of the same model without covariates, thereby simplifying the calculation considerably. A matrix decomposition is necessary to ensure that the symbolic computation computer programmes return correct results. The paper is illustrated by mark-recovery and latent-class models, with associated Maple code.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Diana Cole|
|Date Deposited:||17 Dec 2010 09:25|
|Last Modified:||14 May 2014 15:25|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/26177 (The current URI for this page, for reference purposes)|